Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Low grade fever, shriveled penis on trying to urinate. Taking z-pack, tussin. Cure?

I ve had flu like symptoms for five days. I had a low grade fever . I m on fourth day of a z-pac as well as taking Tussin. Since I ve been ill my penis has shriveled up like a button. When I need to urinate it is shrunk into my body and when pulling it out I begin to begin the flow. Also the urine has a smell like Musenix.
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response
having flu like symptoms is associated with fever. Your penile size depends on your mood and physical health. If you are anxious, depressed or stressed, it raises sympathetic nervous system activity and the penis shrinks. If you are aroused due to any reason, it gets hardness. Sometimes in physical illness, it may not respond to sexual stimuli for short duration of time but then recovers by itself. so please don't be misled by the shrinking of penis while having fever. it should be fine once you are OK
Answered: Sat, 3 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor